Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have semi digested brown stool and gas issues. Why is SGPT increased?

i am Rajat and 19 year old and i m suffering from stomach problems like too much gas creation and semi digested brown stool . when i visited to doctors, every time my blood report stated, increased SGPT and alkaline phosphate . now i m taking Sorbiline syrup(- Sorbitol Solution and TR1 Choline Citrate) 10_20 ml daily without prescription and it is causing me dizziness , sleepiness all time hungry and shitting 2-4 times and its yellow now. should i take it?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Only a raised SGPT doesn't convey much information. It depends on how much the SGPT is raised. I request you not to self prescribe. Get a USG abdomen done to rule out any hepatitis and mild SGPT elevation should not bother you.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor